Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 94, NWS State College, PA

June 20, 2015Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2015, 10:07 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 10:07 PM EDT (02:07 UTC)
Expired
Jun 20, 2015, 10:45 PM EDT
In force
38 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 126 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:23 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WUUS51 KCTP 210207
SVRCTP
PAC071-133-210245-
/O.NEW.KCTP.SV.W.0094.150621T0207Z-150621T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1045 PM EDT

* AT 1007 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DELTA TO
  NEAR WAKEFIELD TO NEAR BAY VIEW...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DELTA...GAP...QUARRYVILLE...WAKEFIELD...BUCK...CHRISTIANA...
  GEORGETOWN...KIRKWOOD...LITTLE BRITAIN...PEACH BOTTOM AND
  SUSQUEHANNA TRAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 7612 4003 7594 3996 7599 3987 7599
      3988 7600 3982 7603 3983 7604 3976 7606
      3976 7608 3973 7610 3974 7612 3972 7614
      3972 7637 3973 7637
TIME...MOT...LOC 0207Z 233DEG 26KT 3976 7635 3978 7614 3963 7600 

$$

EVANEGO
1 follow-up statement
053 
WWUS51 KCTP 210236
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1036 PM EDT SAT JUN 20 2015

PAC133-210246-
/O.CAN.KCTP.SV.W.0094.000000T0000Z-150621T0245Z/
YORK PA-

1036 PM EDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4000 7612 4003 7594 3996 7599 3987 7599
      3988 7600 3982 7603 3983 7604 3976 7606
      3976 7608 3987 7623
TIME...MOT...LOC 0236Z 233DEG 26KT 3988 7615 3990 7594 3975 7580 

$$

PAC071-210245-
/O.CON.KCTP.SV.W.0094.000000T0000Z-150621T0245Z/
LANCASTER PA-
1036 PM EDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...

AT 1036 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
QUARRYVILLE TO COCHRANVILLE TO NEAR KEMBLESVILLE...MOVING NORTHEAST
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
GAP...QUARRYVILLE...BUCK...CHRISTIANA...GEORGETOWN AND KIRKWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 7612 4003 7594 3996 7599 3987 7599
      3988 7600 3982 7603 3983 7604 3976 7606
      3976 7608 3987 7623
TIME...MOT...LOC 0236Z 233DEG 26KT 3988 7615 3990 7594 3975 7580 

$$

EVANEGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:25 PM EDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jun 20, 4:25 PM EDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SAT JUN 20 2015

.SYNOPSIS...
THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING
CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME
HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT
SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES
SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW
JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE
NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT
QUITE WARM.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS
AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT
THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE
SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN
TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION
IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND
RELATIVELY WEAK.

MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS
EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE
THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG
CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF
OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG
CHANGES.

GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE
CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL
IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST.
WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE
AREA OF HEAVIEST RAINFALL.

AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND
SUNRISE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES
EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS
POSSIBLE IN THE EASTERNMOST AREAS.

THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE
APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME
HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE
REGION.

THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON
AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO
MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE
LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY
EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB
UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE
RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER
FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND
WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS
BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD
BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A
PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA.
HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD
NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC
OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO
EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN
SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING
ACROSS WESTERN/WEST CENTRAL PA.

MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS
AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH
RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED
CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS.

THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL
LIFTS TO OUR EAST.

COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE
AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND
THUNDERSTORMS BEFORE DRIER AIR MOVES IN.

MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A
MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN
FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY
MID-WEEK.

OUTLOOK...

MON...GENERALLY VFR.

TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA.

WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
FOR PAZ033>036-056>059-063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...DEVOIR/GARTNER
AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 9:28 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 PM EDT SAT JUN 20 2015

PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046-
049>053-211900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
928 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM BILL WILL CONTINUE TO MOVE ACROSS THE REGION TONIGHT. THE
HEAVIEST RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-211900-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
928 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026-211900-
HUNTINGDON-
928 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM BILL WILL CONTINUE TO MOVE ACROSS THE REGION TONIGHT. THE
HEAVIEST RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-064>066-211900-
FRANKLIN-ADAMS-YORK-LANCASTER-
928 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>035-063-211900-
SOMERSET-BEDFORD-FULTON-CUMBERLAND-
928 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MARTIN

In the hours before

Special weather statement, Jun 20, 8:37 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
837 PM EDT SAT JUN 20 2015

PAZ059-066-210100-
LANCASTER PA-LEBANON PA-
837 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER...AND LEBANON COUNTIES
UNTIL 900 PM EDT...

AT 837 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MANHEIM...MOVING NORTH AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SOUTH LEBANON...PLEASANT HILL AND SCHAEFFERSTOWN AROUND 850 PM EDT.
  AVON...SAND HILL AND LEBANON AROUND 855 PM EDT.
  FREDERICKSBURG AROUND 900 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS AND
PENRYN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 265 TO 277.
 INTERSTATE 78 FROM MILE MARKERS 6 TO 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4013 7629 4013 7648 4048 7642 4034 7619
TIME...MOT...LOC 0037Z 182DEG 32KT 4021 7638

JUNG
Special weather statement, Jun 20, 9:00 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
900 PM EDT SAT JUN 20 2015

PAZ056-057-063>065-210130-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-PERRY PA-
900 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
ADAMS...AND PERRY COUNTIES UNTIL 930 PM EDT...

AT 859 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOILING SPRINGS...MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SCHLUSSER AROUND 905 PM EDT.
  CARLISLE SPRINGS AND SIDDONSBURG AROUND 910 PM EDT.
  HOGESTOWN...NEW KINGSTOWN AND MECHANICSBURG AROUND 915 PM EDT.
  WERTZVILLE AND SHIREMANSTOWN AROUND 920 PM EDT.
  WEST FAIRVIEW...WORMLEYSBURG AND CAMP HILL AROUND 925 PM EDT.
  ROCKVILLE...MARYSVILLE AND ENOLA AROUND 930 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAPITAL CITY
AIRPORT...FRANKLINTOWN...HEIDLERSBURG...YORK SPRINGS AND CITY ISLAND.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 223 TO 243.
 INTERSTATE 81 FROM MILE MARKERS 44 TO 68.
 INTERSTATE 83 FROM MILE MARKERS 38 TO 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 3994 7715 4017 7725 4043 7710 4027 7679
      3996 7705
TIME...MOT...LOC 0059Z 216DEG 27KT 4015 7713

EVANEGO
Local storm report, Jun 20, 9:12 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     SEVEN SPRINGS           40.03N  79.29W
06/20/2015                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN ON COUNTY LINE ROAD

0532 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY

0750 PM     FLASH FLOOD      4 SW ALTOONA            40.47N  78.46W
06/20/2015                   BLAIR              PA   911 CALL CENTER

            MUDSLIDE ON SUGAR RUN ROAD

0811 PM     TSTM WND DMG     BENDERSVILLE            39.98N  77.25W
06/20/2015                   ADAMS              PA   911 CALL CENTER

            TREES DOWN IN MENALLEN TWP

0845 PM     TSTM WND DMG     MOUNT HOLLY SPRING      40.11N  77.18W
06/20/2015                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN NEAR MOUNT HOLLY SPRING

&&

EVENT NUMBER CTP1500174 CTP1500175 CTP1500176 CTP1500178 CTP1500177

EVANEGO
Special weather statement, Jun 20, 9:24 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT SAT JUN 20 2015

PAZ065-210200-
YORK PA-
924 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY UNTIL 1000 PM EDT...

AT 923 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLEN ROCK...MOVING NORTHEAST AT 20 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLASTOWN...RED LION...WEIGELSTOWN...YORK...BROGUE...
CODORUS...DELTA...DOVER...GLEN
ROCK...HALLAM...JACOBUS...MANCHESTER...MOUNT WOLF...AND NEW FREEDOM.

THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 0 TO 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 3985 7696 4015 7675 4006 7666 4004 7657
      4005 7653 3996 7648 3990 7638 3987 7638
      3985 7635 3982 7634 3978 7628 3972 7624
      3972 7682
TIME...MOT...LOC 0123Z 236DEG 19KT 3979 7676

EVANEGO
Local storm report, Jun 20, 9:32 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     SEVEN SPRINGS           40.03N  79.29W
06/20/2015                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN ON COUNTY LINE ROAD

0527 PM     TSTM WND DMG     WESTMONT                40.32N  78.95W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN NEAR WESTMONT

0532 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY

0540 PM     TSTM WND DMG     2 E DAISYTOWN           40.32N  78.86W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN ALONG FULMER ROAD IN CONEMAUGH TWP

0750 PM     FLASH FLOOD      4 SW ALTOONA            40.47N  78.46W
06/20/2015                   BLAIR              PA   911 CALL CENTER

            MUDSLIDE ON SUGAR RUN ROAD

0811 PM     TSTM WND DMG     BENDERSVILLE            39.98N  77.25W
06/20/2015                   ADAMS              PA   911 CALL CENTER

            TREES DOWN IN MENALLEN TWP

0845 PM     TSTM WND DMG     MOUNT HOLLY SPRING      40.11N  77.18W
06/20/2015                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN NEAR MOUNT HOLLY SPRING

&&

EVENT NUMBER CTP1500174 CTP1500179 CTP1500175 CTP1500180 CTP1500176
CTP1500178 CTP1500177

EVANEGO
Special weather statement, Jun 20, 10:01 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SAT JUN 20 2015

PAZ057-059-065-066-210245-
YORK PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-
1001 PM EDT SAT JUN 20 2015

...STRONG THUNDERSTORMS WILL AFFECT YORK...DAUPHIN...LANCASTER...AND
LEBANON COUNTIES UNTIL 1045 PM EDT...

AT 1001 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR PROGRESS TO NEAR LANCASTER TO NEAR DELTA...
AND MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANNVILLE...COLUMBIA...CORNWALL...EAST PETERSBURG...
ELIZABETHTOWN...EPHRATA...HERSHEY...HUMMELSTOWN...LANCASTER...
LEBANON...LITITZ...MANHEIM...MIDDLETOWN...MOUNT JOY... NEW
HOLLAND...PALMYRA...RED LION AND STEELTON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 282...AND
NEAR MILE MARKER 284.
 INTERSTATE 81 FROM MILE MARKERS 81 TO 87.
 INTERSTATE 83 BETWEEN MILE MARKERS 25 AND 37...AND NEAR MILE MARKER
46.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4004 7672 4001 7688 4023 7686 4044 7658
      4018 7601 4001 7595 3996 7599 3993 7598
      3993 7600 3987 7599 3988 7600 3976 7606
      3976 7608 3973 7610 3972 7647
TIME...MOT...LOC 0201Z 245DEG 22KT 4031 7687 4005 7635 3968 7635

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:00 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland60 min
Jun 20, 8:04 PM EDTSpecial Weather StatementCTPPerry41 min
Jun 20, 8:06 PM EDTSpecial Weather StatementCTPDauphin24 min
Jun 20, 8:24 PM EDTSpecial Weather StatementCTPDauphin36 min
Jun 20, 8:34 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill56 min
Jun 20, 8:37 PM EDTSpecial Weather StatementCTPLebanon23 min
Jun 20, 8:54 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York2 hr
Jun 20, 9:00 PM EDTSpecial Weather StatementCTPCumberland30 min
Jun 20, 9:17 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, York43 min
Jun 20, 9:24 PM EDTSpecial Weather StatementCTPYork36 min
Jun 20, 10:01 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, York119 min
Jun 20, 10:01 PM EDTSpecial Weather StatementCTPLancaster, Lebanon44 min
Jun 20, 10:16 PM EDTAreal Flood AdvisoryCTPLancaster119 min
Jun 20, 10:51 PM EDTSpecial Weather StatementCTPLancaster24 min
Jun 21, 1:12 AM EDTAreal Flood AdvisoryCTPLycoming, Northumberland, Sullivan, Union3 hr
Jun 21, 1:39 AM EDTRiver Flood WarningCTPCumberland, York17 hr
Jun 21, 12:12 PM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield48 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.